Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Arms, legs, hands, tremor and shake. Feel dizzy and nauseated.Prescribed Aggrenox, TIA mini stroke. Tests shows low sodium. Have severe RA. How to rectify?

My arms, and legs, hands, tremor an shake. They feel like rubber. i am very dizzy and nauseated. I slur my words. Last fall, i was in the hospital or ER numerous time. The said I had a TIA mini stroke . Put me on Aggrenox , twice a day. My neurologist has thrown his hands up in he air, not knowing what to do for me. Tests show little, except a little white matter disease, dangerous low sodium . I salt everything. I am seeing a new neurologist as soon as insurance approval come. a few months ago, it started, but would only do occasionally. over time, i has become almos non stop. I can t drive. I am 49, have severe RA. I am on a lot of strong pain meds. I work part time at a high school coaching. Have not been working put because of RA pain,and now this. Please HELP me
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
Given that you have RA, I would suggest that Multiple sclerosis be ruled out. Also, we need to find a cause for the low sodium which itself can cause a lot of symptoms. We would need to rule out medications, SIADH, and Addison's disease. You would need a complete workup with the dexamethasone suppression test, 24 hour urinary steroid levels. You need to see an endocrinologist and a neurologist.
Hope this helps
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor